# SDR N6WA2015123001

- Difficulty date: December 30, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 28,434 hours, 19,307 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Wheel
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WHEEL ASSEMBLY FAILED TO DEPLOY, DOOR RESTING ON GND.  PERFORMED OPERATIONS CHECK OF PAX DOOR WHEEL ASSEMBLY IAW AMM 52-11-13, NO DEFECTS NOTED.
